# SDR UPS99828484

- Difficulty date: December 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4755395T
- Condition: Corroded
- Location: Bs 1060
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, SEAT TRACK BLOWN AT FS 1060, RBL 50.  REMOVED DAMAGED SEAT TRACK BETWEEN FS 1010 TO 1106, FABRICATED AND REPLACED SEAT TRACK IAW SRM 53-7-1, 51-1-21 AND 51-3-0.
